# SDR AALA202003139003

- Difficulty date: March 11, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 55,799 hours, 22,945 cycles
- Engine: Ge CFM567B24
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32913903
- Part serial: GRTG4322C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 57,426 hours, 23,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - RIGHT ENGINE HAS SLOW ACCELERATION IN FORWARD THRUST. WITH BOTH THRUST LEVERS EQUAL IN POSITION, N1 40 PERCENT, TAKE-OFF/GO-AROUND SELECTED FOR TAKEOFF POWER, RIGHT ENGINE LAGGED LEFT ENGINE BY ABOUT 8 PERCENT INITIALLY, UNEQUAL THRUST. AT FLIGHT LEVEL 390, BOTH N1 SAME, L ENG EGT 654 L(FF) 2.42, R ENG EGT 703 R(FF) 2.55. **SUPPLEMENTAL REPORT: REMOVED AND REPLACED #2 TRANSIENT BLEED VALVE PER AMM 75-23-01, OPERATIONAL AND LEAK CHECKS GOOD.** (CLOSED)
